# SDR ACE0510021

- Difficulty date: May 10, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 11450432S
- Part serial: 98313H2749
- Condition: Cracked
- Location: Cockpit
- Part time: 5,767 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, RT WINDSHIELD CRACKED.  AIRCRAFT IMMEDIATELY RETURNED TO THE AIRPORT AND MADE AN UNEVENTFUL LANDING.  WINDSHIELD REPLACED.
